# SDR ASOA20161112153

- Difficulty date: November 12, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 33,022 hours, 30,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31133
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND LBL 46 FLOOR SUPPORT CORRODED BETWEEN BS 559+16 - 559+48.  REPAIRED IAW EC/TC REO 601R-53-00-526.
